# SDR CALA2019052400814

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323051320002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT CLEAT HAS CORROSION FR33 ST40R-41R - ON N/R 9299159 - FCD 5300-01440 FWD CARGO FRAME 33 STRINGER 40R-41R CORROSION REMOVED CLEANED, LOCATED, DEBURRED, INSTALLED NEW CLEAT IAW SRM 51-42-11-001, 51-44-11-001, 51-72-11-911-002, 51-76-11-001, 51-75-00.
